# SDR QXEA0300117

- Difficulty date: January 23, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 3,323 hours, 3,875 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA-ON FLIGHT NUMBER 2312, INFLIGHT AFT CARGO DOOR WARNING LIGHT CAME ON, AIRCRAFT RETURNED TO FIELD.  INSPECTED CARGO DOOR.  FOUND DOOR HANDLE NOT STOWED "POPPED OUT" CYCLED DOOR AND HANDLE SEVERAL TIMES.  DOOR AND HANDLE OPERATE NORMALLY.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
